Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 124, NWS Lincoln, IL

June 30, 2019Marshall County, Stark County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2019, 3:06 PM CDT for Marshall County, Stark County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2019, 3:06 PM CDT (20:06 UTC)
Expired
Jun 30, 2019, 3:45 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:43 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1910 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

524 
WUUS53 KILX 302006
SVRILX
ILC123-175-302045-
/O.NEW.KILX.SV.W.0124.190630T2006Z-190630T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
306 PM CDT Sun Jun 30 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Marshall County in central Illinois...
  Stark County in north central Illinois...

* Until 345 PM CDT.

* At 306 PM CDT, severe thunderstorms were located along a line
  extending from near Osceola to near Varna to Wenona, moving south
  at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lacon, Wyoming, Toluca, Toulon, Wenona, Osceola, Bradford,
  Sparland, Varna, Elmira, Castleton, Camp Grove, Hopewell, Duncan,
  La Rose, Pattonsburg and Marshall County Airport.

This includes Interstate 39 between mile markers 29 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4119 8964 4115 8964 4115 8952 4106 8931
      4110 8905 4093 8905 4094 8944 4098 8943
      4098 8991 4116 8987 4123 8986 4124 8971
TIME...MOT...LOC 2006Z 357DEG 11KT 4118 8976 4100 8931 4104 8908 

HAIL...1.00IN
WIND...60MPH
 
$$

37
2 follow-up statements
604 
WWUS53 KILX 302023
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
323 PM CDT Sun Jun 30 2019

ILC123-175-302045-
/O.CON.KILX.SV.W.0124.000000T0000Z-190630T2045Z/
Marshall-Stark-
323 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR MARSHALL AND STARK COUNTIES...

At 322 PM CDT, severe thunderstorms were located along a line
extending from near Castleton to near Washburn to near Toluca, moving
south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lacon, Wyoming, Toluca, Toulon, Wenona, Osceola, Bradford, Sparland,
Varna, Elmira, Castleton, Camp Grove, Hopewell, Duncan, La Rose,
Pattonsburg and Marshall County Airport.

This includes Interstate 39 between mile markers 29 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4119 8964 4115 8964 4115 8952 4106 8931
      4110 8905 4093 8905 4094 8944 4098 8943
      4098 8991 4116 8987 4123 8986 4124 8971
TIME...MOT...LOC 2022Z 357DEG 11KT 4113 8976 4095 8931 4099 8908 

HAIL...1.00IN
WIND...60MPH
 
$$

37
572 
WWUS53 KILX 302042
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
342 PM CDT Sun Jun 30 2019

ILC123-175-302052-
/O.EXP.KILX.SV.W.0124.000000T0000Z-190630T2045Z/
Marshall-Stark-
342 PM CDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL AND STARK COUNTIES
WILL EXPIRE AT 345 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central and north central Illinois.

LAT...LON 4119 8964 4115 8964 4115 8952 4106 8931
      4110 8905 4093 8905 4094 8944 4098 8943
      4098 8991 4116 8987 4123 8986 4124 8971
TIME...MOT...LOC 2042Z 357DEG 11KT 4107 8976 4089 8931 4093 8908 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:06 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 30, 1:06 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Lincoln IL
106 PM CDT Sun Jun 30 2019

.UPDATE...
Issued at 1100 AM CDT Sun Jun 30 2019

Updated the forecast this morning as isolated showers and
thunderstorms dissipated by mid morning over east central IL with
some patches of clouds along I-70 as it drifted slowly southward.
An MCS over central WI with line of strong to severe thunderstorms
nearing Madison in southern WI, will need to be watched closely.
This convection complex is forecast to track more quickly SSE
into central and especially eastern IL from mid afternoon thru
sunset. Very unstable airmass already in place over central and nw
IL with CAPEs of 2800-4200 j/kg and CAPEs forecast rise to
3500-5000 j/kg this afternoon ahead of storms. But also have a
CAP/CIN over area though its weakening especially in eastern IL at
late morning. SPC day1 update at 810 am continues a slight risk
of severe storms over much of CWA for 15% risk of damaging winds
and 5% risk of large hail from mid afternoon into mid evening.
Latest RAP and HRRR models are mainly keeping convection over
eastern IL from I-57 east during mid afternoon into mid evening.
Other members of the CAMs are keeping areas from Lincoln sw dry
thru this evening. Keep pops lower in sw/western CWA this
afternoon/evening, though confidence is staying dry here is low.

Aside from storms chances, we are also dealing with high heat and
humidity for a 4th consecutive day. Ample sunshine this morning
over much of CWA has warmed temps into the mid to upper 80s by 11
am, with Galesburg, Peoria and Pontiac already at 90F. Tropical
dewpoints ranged from 69-76 and giving heat indices of 90-100,
highest north of I-72 and from Robinson to Flora south. Highs to
reach the lower 90s by early afternoon with heat indices peaking
from 97 to 103 before storms move in. Still shy of heat advisory
criteria of 105F, but will issue a special weather statement to
address the high heat and humidity. West winds of 7 to 13 mph
provide little relief from the heat again today.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 309 AM CDT Sun Jun 30 2019

An MCS currently ongoing over northern Minnesota will drop
southeastward into Wisconsin this morning. The system will likely
undergo typical diurnal weakening after sunrise: however, re-newed
convection will develop along its leading edge toward midday as
it encounters an increasingly unstable airmass further S/SE. NAM
suggests SBCAPEs in excess of 3500J/kg across Iowa into northern
Illinois/southern Wisconsin this afternoon, which will help
energize the storms as they track along the N/NE periphery of a
strong upper ridge centered over the Plains. While there is still
some uncertainty concerning the exact track of the convection, it
appears it will drop sharply southward into central Illinois by
mid to late afternoon, essentially riding along the edge of strong
capping further W/SW. Latest CAMs are in relatively good
agreement with the track/timing...with storms arriving across the
far northern KILX CWA near Lacon by around 20z/3pm...then quickly
dropping southward to the I-72 corridor by 22z/5pm. The main
severe weather threats from the storms will be damaging wind gusts
in excess of 60mph and large hail. Before the storms arrive, it
will be another hot and humid day with highs once again topping
out in the lower 90s. Convection will linger along/south of I-70
through mid-evening, then will exit the CWA into southern Illinois
before midnight. Overnight lows will remain in the lower to
middle 70s.

.LONG TERM...(Monday through Saturday)
ISSUED AT 309 AM CDT Sun Jun 30 2019

Vigorous short-wave currently over Saskatchewan will track
eastward over the next 24-36 hours, flattening the prevailing
upper ridge over the Midwest. As a result, the main belt of the
westerlies will flow from the Northern Plains eastward into the
Great Lakes, keeping the MCS track well north of central
Illinois. Therefore think hot and dry weather will prevail
Monday/Tuesday with highs both days in the lower 90s. May
eventually need to issue a Heat Advisory due to multiple days with
heat index values of 100-105.

The very warm/humid weather will continue through the remainder
of the extended: however, temps will begin to drop slightly due to
increased cloud cover and precip chances as numerous weak short-
waves traverse the region in a largely zonal flow pattern.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 100 PM CDT Sun Jun 30 2019

The MCS continues to track SSE at 45 mph with a line of strong to
severe thunderstorms over southeast WI and northern IL. A few
showers and thunderstorms have recently developed ahead of this
line in northeast IL, north of Dwight. Strong instability ahead of
this line over central/northern IL with CAPEs of 3300-5200 j/kg.
Line of convection should continue to track SSE across central
and eastern portions of IL during mid and late afternoon, and
diminishing 1st half of this evening. Have thunderstorms with
westerly wind gusts of 30-40 kts from 21Z-24Z, starting soonest
at PIA and BMI, with SPI on sw edge of this convection. MVFR
conditions possible during mid/late afternoon with thunderstorms
especially ne CWA and vsbys possibly down to 1-2 miles in heavy
rains. A break in weather is expected tonight after sunday and
through midday Monday with convection chances focused north/ne of
central IL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...07
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...07
Hazardous weather outlook, Jun 30, 12:04 PM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1204 PM CDT Sun Jun 30 2019

ILZ028>031-037-038-043>046-011100-
Champaign-De Witt-Marshall-McLean-Peoria-Piatt-Stark-Tazewell-
Vermilion-Woodford-
1204 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a slight risk of severe thunderstorms this afternoon and
early evening, as an area of storms moves in from the north.
Damaging winds and locally heavy rains are the primary concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

Minor flooding along the Illinois River near Peoria should subside
late this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and early
evening. The most likely time frame is from 2 pm to 6 pm.

ILZ027-036-040-041-047-049-050-011100-
Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott-
1204 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a slight risk of severe thunderstorms this afternoon and
early evening, as an area of storms moves in from the north.
Damaging winds and locally heavy rains are the primary concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

Minor flooding along the Illinois River near Peoria should subside
late this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and early
evening. The most likely time frame is from 3 pm to 7 pm.

ILZ042-048-051>057-061>063-011100-
Christian-Clark-Coles-Cumberland-Douglas-Edgar-Logan-Macon-Menard-
Moultrie-Sangamon-Shelby-
1204 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a slight risk of severe thunderstorms this afternoon and
early evening, as an area of storms moves in from the north.
Damaging winds and locally heavy rains are the primary concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening. The
most likely time frame is from 4 pm to 8 pm.

ILZ066>068-071>073-011100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
1204 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a slight risk of severe thunderstorms late this
afternoon into the evening, as an area of storms moves in from
the north. Damaging winds and locally heavy rains are the primary
concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

Minor flooding will continue along the Little Wabash River at
Clay City through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required late this afternoon into the
evening. The most likely time frame is from 5 pm to 8 pm.

HJS

In the hours before

Special weather statement, Jun 30, 11:38 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1138 AM CDT Sun Jun 30 2019

ILZ027>031-036>038-040>057-061>063-066>068-071>073-010000-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln,
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown,
Petersburg, Winchester, Jacksonville, Springfield, Taylorville,
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris,
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson,
Flora, Olney, and Lawrenceville
1138 AM CDT Sun Jun 30 2019

..Hot and Humid Conditions Again This Afternoon...

Temperatures warming into the lower 90s across central and
southeast Illinois this afternoon, combined with dewpoints in the
low to mid 70s will produce heat indices ranging from 97 to 103
degrees this afternoon before thunderstorms move into parts of the
area during mid afternoon into early evening.

Exercise caution if you will be outdoors this afternoon. Be sure
to apply sunscreen regularly. Drink plenty of water, dress in
lightweight and light-color clothing, and take breaks in the
shade. Check on relatives and neighbors, especially the elderly.

Never leave pets, children or the elderly unattended in parked
vehicles.

07
Special weather statement, Jun 30, 2:05 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lincoln IL
205 PM CDT Sun Jun 30 2019

ILZ046-301945-
Vermilion-
205 PM CDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERMILION COUNTY
UNTIL 245 PM CDT...

At 205 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hoopeston, or 11 miles southwest of Talbot, moving south at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Danville, Hoopeston, Rossville, Bismarck, Henning, Alvin and
Vermilion County Airport.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.

LAT...LON 4012 8770 4047 8780 4049 8770 4049 8755
      4044 8752 4017 8753
TIME...MOT...LOC 1905Z 342DEG 14KT 4043 8766

HJS
Special weather statement, Jun 30, 2:39 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Lincoln IL
239 PM CDT Sun Jun 30 2019

ILZ046-057-302030-
Vermilion-Edgar-
239 PM CDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDGAR AND SOUTH CENTRAL
VERMILION COUNTIES UNTIL 330 PM CDT...

At 238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sidell to 6 miles northwest of Clinton Indiana.
Movement was south at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Paris, Chrisman, Sidell, Vermilion, Edgar, Metcalf, Scottland and
Edgar County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.

LAT...LON 3948 8762 3962 8782 3995 8784 3976 8753
      3948 8754
TIME...MOT...LOC 1938Z 347DEG 20KT 3990 8780 3971 8752

37
Special weather statement, Jun 30, 2:46 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
246 PM CDT Sun Jun 30 2019

ILZ045-046-302015-
Vermilion-Champaign-
246 PM CDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VERMILION AND
NORTHEASTERN CHAMPAIGN COUNTIES UNTIL 315 PM CDT...

At 246 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rankin, or 9 miles east of Paxton, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Potomac and Rankin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.

LAT...LON 4026 8774 4037 8800 4040 8799 4040 8793
      4049 8793 4049 8772 4048 8772
TIME...MOT...LOC 1946Z 287DEG 10KT 4044 8792

37
Special weather statement, Jun 30, 2:51 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Lincoln IL
251 PM CDT Sun Jun 30 2019

ILZ029-030-302015-
Marshall-Peoria-
251 PM CDT Sun Jun 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHEASTERN PEORIA
COUNTIES UNTIL 315 PM CDT...

At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Varna to near Sparland. Movement was south
at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lacon, Henry, Toluca, Sparland, Varna, Hopewell, La Rose, Lake
Wildwood, Marshall-Putnam County Fairgrounds and Marshall County
Airport.

This includes Interstate 39 between mile markers 29 and 36, and
between mile markers 38 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central Illinois.

LAT...LON 4112 8934 4111 8936 4110 8907 4095 8904
      4093 8905 4097 8956 4113 8954 4113 8933
TIME...MOT...LOC 1950Z 350DEG 13KT 4108 8916 4110 8948

37
Local storm report, Jun 30, 3:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
06/30/2019                   MARSHALL           IL   TRAINED SPOTTER

            TREE REPORTED DOWN INTO POOL. ESTIMATED 50 MPH WINDS.

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:01 PM CDTSevere Thunderstorm WarningILXVermilion29 min
Jun 29, 7:06 PM CDTSpecial Weather StatementILXWoodford24 min
Jun 29, 7:14 PM CDTSpecial Weather StatementILXChampaign46 min
Jun 29, 7:25 PM CDTSevere Thunderstorm WarningILXChampaign22 min
Jun 29, 7:30 PM CDTSevere Thunderstorm WarningILXVermilion45 min
Jun 29, 10:11 PM CDTSpecial Weather StatementILXVermilion34 min
Jun 29, 10:16 PM CDTFlash Flood WarningILXVermilion5 hr
Jun 29, 10:43 PM CDTSpecial Weather StatementILXVermilion47 min
Jun 30, 2:05 PM CDTSpecial Weather StatementILXVermilion40 min
Jun 30, 2:39 PM CDTSpecial Weather StatementILXEdgar51 min
Jun 30, 2:46 PM CDTSpecial Weather StatementILXVermilion29 min
Jun 30, 2:51 PM CDTSpecial Weather StatementILXMarshall24 min
Jun 30, 2:59 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion46 min
Jun 30, 3:16 PM CDTSevere Thunderstorm WarningILXVermilion44 min
Jun 30, 3:27 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion48 min
Jun 30, 3:54 PM CDTSpecial Weather StatementILXChampaign, DeWitt, Logan, Peoria, Piatt, Tazewell36 min
Jun 30, 3:59 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion22 min
Jun 30, 4:06 PM CDTSevere Thunderstorm WarningILXChampaign39 min
Jun 30, 4:08 PM CDTSevere Thunderstorm WarningILXChampaign, Edgar, Vermilion35 min
Jun 30, 4:14 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 30, 4:35 PM CDTSpecial Weather StatementILXChristian, Clark, Coles, Crawford, Cumberland, Douglas and 4 more55 min
Jun 30, 4:46 PM CDTSevere Thunderstorm WarningILXClark, Edgar44 min
Jun 30, 4:49 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt41 min
Jun 30, 5:16 PM CDTSevere Thunderstorm WarningILXColes16 min
Jun 30, 5:38 PM CDTFlash Flood WarningILXClark, Edgar4 hr
Jun 30, 5:48 PM CDTSpecial Weather StatementILXChristian, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more57 min
Jun 30, 6:05 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper40 min
Jun 30, 6:17 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence43 min
Jun 30, 6:20 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper27 min
Jun 30, 6:46 PM CDTSpecial Weather StatementILXClay, Richland29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.